# SDR KCSA2021011901

- Difficulty date: January 19, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 101,777 hours, 18,863 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR ON DESCENT.  CONDUCTED FUME CONTAMINATION INSPECTION, IAW KA AMM 21-00-01.  INSPECTION FOUND OK.  OK FOR SERVICE.
